# SDR RAIA0010006

- Difficulty date: October 15, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 2,552 hours, 2,116 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Starter
- Part number: 35059104
- Condition: Failed
- Location: Left Engine
- Part time: 342 hours, 290 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6255-BOS- LEFT ENGINE WOULD NOT START DURING TAXI OUT.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE STARTER.
